×

On the genericity of nonvanishing instability intervals in Hills equation. (English) Zbl 0346.34015


MSC:

34L99 Ordinary differential operators
34B30 Special ordinary differential equations (Mathieu, Hill, Bessel, etc.)
37-XX Dynamical systems and ergodic theory
47A25 Spectral sets of linear operators
PDF BibTeX XML Cite
Full Text: Numdam EuDML

References:

[1] G. Borg , Eine umkehrung der Sturm-Liouvillschen eigenwertaufgabe. Bestimmung der differentialgleichung durch die eigenwert . Acta Math. , t. 78 , 1946 , p. 1 - 96 . MR 15185 | Zbl 0063.00523 · Zbl 0063.00523
[2] G. Choquet , Lectures in Analysis , Vol. I . Benjamin , New York , 1969 . Zbl 0181.39601 · Zbl 0181.39601
[3] M.S.P. Eastham , The Spectral Theory of Periodic Differential Equations . Scottish Academic Press , 1973 . Zbl 0287.34016 · Zbl 0287.34016
[4] W. Goldberg , On the determination of a Hills equation from its spectrum . Bull. A. M. S. , t. 80 , 1974 , p. 1111 - 1112 . Article | MR 364726 | Zbl 0303.34022 · Zbl 0303.34022
[5] H. Hochstadt , On the determination of a Hill’s equation from its spectrum, I . Arch. Rat. Mach. Ancl. , t. 19 , 1965 , p. 353 - 362 . MR 181792 | Zbl 0128.31201 · Zbl 0128.31201
[6] H. Hochstadt , On the determination of a Hills equation from its spectrum, II . Arch. Rat. Mach. Ancl. , t. 23 , 1966 , p. 237 - 238 . MR 200520 | Zbl 0146.31905 · Zbl 0146.31905
[7] E.L. Ince , A proof of the impossibility of the coexistence of two Mathieu functions . Proc. Comb. Phil. , Vol. 21 , 1922 , p. 117 - 120 . JFM 48.1263.02 · JFM 48.1263.02
[8] T. Kato , Perturbation theory of linear operators . Springer , 1966 . Zbl 0148.12601 · Zbl 0148.12601
[9] W. Magnus and S. Winkler , Hill’s Equation . Interscience , 1966 . Zbl 0158.09604 · Zbl 0158.09604
[10] M. Reed and B. Simon , Methods of Modern Mathematical Physics, III. Analysis of Operators . Academic Press , expected 1976 . Zbl 0405.47007 · Zbl 0405.47007
[11] F. Rellich , Storungs theory der Spektalzerlegung, I-V . Math. Ann. , t. 113 , 1937 , p. 600 - 619 ; t. 113 , 1937 , p. 677 - 685 ; t. 116 , 1939 , p. 555 - 560 ; t. 117 , 1940 , p. 356 - 382 ; t. 118 , 1942 , p. 462 - 484 .
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.